# SDR CALA2021121002337

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 60,675 hours, 26,326 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REPAIR BEFORE NEXT FLT) ROTO PROBE  OF RH FR16 #7 DOOR STOP FIT TING HOLES FOUND CRACKS IN THE I/B TOP AND I/B BOTTOM HOLES.() REPAIRED HOLES #1-3 FROM FRAME AND INTERCOASTAL DOOR STOP FITTIN G #7 FR16 LH IAW EA 319-5311-13-A2715, ECRA 5311-02680. EMP# V93 333774 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE A T BFM ON NR# 0016800.
